The global Cauchy problem for the non linear Schrödinger equation revisited
Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 4, p. 309-327
@article{AIHPC_1985__2_4_309_0,
     author = {Ginibre, Jean and Velo, Giorgio},
     title = {The global Cauchy problem for the non linear Schr\"odinger equation revisited},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {4},
     year = {1985},
     pages = {309-327},
     zbl = {0586.35042},
     mrnumber = {801582},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_4_309_0}
}
Ginibre, J.; Velo, G. The global Cauchy problem for the non linear Schrödinger equation revisited. Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 4, pp. 309-327. http://www.numdam.org/item/AIHPC_1985__2_4_309_0/

[1] J.B. Baillon, T. Cazenave, M. Figuera, C. R. Acad. Sci. Paris, t. 284, 1977, p. 869-872. | Zbl 0349.35048

[2] J. Bergh, J. Löfström, Interpolation Spaces, Springer, Berlin-Heidelberg-New York, 1976. | MR 482275 | Zbl 0344.46071

[3] T. Cazenave, Proc. Roy. Soc. Edinburgh, t. 84, 1979, p. 327-346. | MR 559676 | Zbl 0428.35021

[4] T. Cazenave, A. Haraux, Ann. Fac. Sc. Toulouse, t. 2, 1980, p. 21-25. | Numdam | MR 583902 | Zbl 0411.35051

[5] I. Ekeland, R. Temam, Analyse convexe et problèmes variationnels, Dunod, Paris, 1972. | Zbl 0281.49001

[6] J. Ginibre, G. Velo, J. Funct. Anal., t. 32, 1979, p. 1-32 and Ann. IHP, t. A28, 1978, p. 287-316. | MR 533219 | Zbl 0396.35028

[7] J. Ginibre, G. Velo, Ann. IHP, t. C1, 1984, p. 309-323. | Numdam | MR 778977 | Zbl 0569.35070

[8] J. Ginibre, G. Velo, C.R. Acad. Sci. Paris, t. 298, 1984, p. 137-140, and J. Math. Pur. Appl., in press. | MR 741079 | Zbl 0593.35078

[9] J. Ginibre, G. Velo, Math. Z., 1985, in press. | MR 786279

[10] P. Hartman, Ordinary differential equations, Birkhäuser, Boston-Basel-Stuttgart, 1982. | Zbl 0476.34002

[11] J.E. Lin, W. Strauss, J. Funct. Anal., t. 30, 1978, p. 245-263. | MR 515228 | Zbl 0395.35070

[12] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod and Gauthier-Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[13] J.L. Lions, E. Magenes, Problèmes aux limites non homogènes et applications, Vol. 1, Dunod, Paris, 1968. | MR 247243 | Zbl 0165.10801

[14] H. Pecher, Math. Z., t. 185, 1984, p. 261-270. | MR 731347 | Zbl 0538.35063

[15] H. Pecher, W. Von WAHL, Manuscripta Math., t. 27, 1979, p. 125-157. | MR 526824 | Zbl 0399.35030

[16] M. Reed, Abstract non-linear wave equations, Springer, Berlin-Heidelberg-New York, 1976. | MR 605679 | Zbl 0317.35002

[17] I.E. Segal, Bull. Soc. Math. France, t. 91, 1963, p. 129-135. | Numdam | MR 153967 | Zbl 0178.45403

[18] E.M. Stein, Singular Integrals and differentiability properties of functions, Princeton University Press, Princeton, 1970. | MR 290095 | Zbl 0207.13501

[19] W. Strauss, Anais Acad. Brazil. Ciencias, t. 42, 1970, p. 645-651. | Zbl 0217.13104

[20] W. Strauss, J. Funct. Anal., t. 41, 1981, p. 110-133. Ibid., t. 43, 1981, p. 281-293. | MR 614228 | Zbl 0466.47006

[21] R. Strichartz, Duke Math. J., t. 44, 1977, p. 705-714. | MR 512086 | Zbl 0372.35001

[22] F. Treves, Basic linear differential equations, Academic Press, New York-London, 1975. | Zbl 0305.35001

[23] K. Yosida, Functional analysis, Springer, Berlin-Heidelberg-New York, 1978. | MR 500055 | Zbl 0365.46001